×

Found 17 Documents (Results 1–17)

100
MathJax

On the minimax control problem for nonlinear operator-differential equations. (English. Russian original) Zbl 0838.49006

J. Math. Sci., New York 68, No. 6, 820-824 (1994); translation from Vychisl. Prikl. Mat., Kiev 71, 114-119 (1990).
MSC:  49J35 49J15
PDF BibTeX XML Cite
Full Text: DOI

The variance matrix of a multivariate random process of a stochastic differential system. (English. Russian original) Zbl 0838.60053

J. Math. Sci., New York 68, No. 6, 810-813 (1994); translation from Vychisl. Prikl. Mat., Kiev 71, 102-106 (1990).
MSC:  60H10 60G35
PDF BibTeX XML Cite
Full Text: DOI

The moments of spectral distribution functions for the distances between adjacent eigenvalues of random matrices. (English. Russian original) Zbl 0838.60043

J. Math. Sci., New York 68, No. 6, 805-809 (1994); translation from Vychisl. Prikl. Mat., Kiev 71, 97-102 (1990).
MSC:  60G99 15B52
PDF BibTeX XML Cite
Full Text: DOI

Solution of a class of three-dimensional boundary value problems of the theory of heat conduction. (English. Russian original) Zbl 0837.65094

J. Math. Sci., New York 68, No. 6, 796-799 (1994); translation from Vychisl. Prikl. Mat., Kiev 71, 84-90 (1990).
MSC:  65M06 35K55 80A20
PDF BibTeX XML Cite
Full Text: DOI

The first and second fundamental boundary value problems of elasticity theory for a transversally isotropic paraboloid of revolution. (English. Russian original) Zbl 0838.73015

J. Math. Sci., New York 68, No. 6, 779-785 (1994); translation from Vychisl. Prikl. Mat., Kiev 71, 60-70 (1990).
MSC:  74B99 74H99 74B05
PDF BibTeX XML Cite
Full Text: DOI

A line-method scheme for the quasi-inversion problem. (English. Russian original) Zbl 0837.65104

J. Math. Sci., New York 68, No. 6, 771-778 (1994); translation from Vychisl. Prikl. Mat., Kiev 71, 49-60 (1990).
PDF BibTeX XML Cite
Full Text: DOI

A high-precision projection method for a fourth-order differential equation. (English. Russian original) Zbl 0837.65083

J. Math. Sci., New York 68, No. 6, 754-758 (1994); translation from Vychisl. Prikl. Mat., Kiev 71, 27-33 (1990).
PDF BibTeX XML Cite
Full Text: DOI

A difference scheme for the biharmonic equation with nonlinear boundary condition. (English. Russian original) Zbl 0837.65114

J. Math. Sci., New York 68, No. 6, 735-743 (1994); translation from Vychisl. Prikl. Mat., Kiev 71, 3-14 (1990).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Reviewing State

all top 3

Classification